Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AcidPop

Member
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About AcidPop

  • Rank
    New Member

Recent Profile Visitors

922 profile views
  1. After a course of antibiotics (three months total for me), should I expect rebound acne? I was actually on Doxycycline for perioral dermatitis. I was hoping it might help clear up some lingering acne I get despite being on Spironolactone. I had never taken antibiotics for acne - just short doses for the occasional sinus infection as a child. However, the doxy seemed to just break me out on and off for like 2 months. Third month was just so so - not impressed. I’ve heard some people experien
  2. DOES ANYONE HERE STILL TAKE TUDCA? HEEEEEELP! I've been on it for 1.5, maybe 2 weeks, and after three years of my eye floaters being maddening but STABLE, I've developed another grey floater. I'm devastated, as silly as that may sound. These things are driving me insane. Maybe it's a coincidence, but it seems unlikely to me. I mean, the timing.... Do I need to be taking something along with the Tudca to help move all this garbage outta my body? I don't know what to do.
  3. I've been to countless doctors and spent thousands upon thousands of dollars doing blood tests, getting an MRI, taking pain meds, etc. All the tests were fine, and all the doctors brushed off my concerns. One said I might just have a "cold or virus in [my] muscles." This was his diagnosis after I had suffered for over a year. I spent $300 for that appointment. I honestly have no faith in doctors. The DIM combined with natural OTC progesterone cream seems to do wonders for my pain. I've been
  4. Spiro only works so long as you take it. I took it for 2 years, had clear skin, but was forced to stop due to side effects. All my acne and oiliness has come back. So it's a lifelong commitment. The effects stop within about 1-2 months if the medication is stopped. It's not like Accutane where you can take it and sometimes have clear skin for a few years after you've stopped it.
  5. I experienced horrific, debilitating muscle and nerve pain on Spiro. Stopped it about 2 months ago after being on it for two years, and I'm still struggling. I'm using progesterone cream and going to an acupuncturist to help balance my hormones and detox my liver. Spiro left me SO clear, and I'm devastated that my skin is in the gutter again, but what can I do? Is it possible that people with bad side effects from oral Spiro could use it topically without getting the same devastating side ef
  6. Bumping, because I'm still curious if anyone else experienced bad side effects on Spiro.
  7. Has anyone experienced severe side effects from Spironolactone? I'm getting a lot of muscle and joint pain. I am properly hydrated (I drink lots of water, no coffee, soda, or alcohol) and my potassium levels are fine. I know Spiro can deplete some vitamins/minerals, including folate, but I’m wondering if this could be hormonal. I’ve read mixed information on how Spiro affects estrogen/progesterone levels. Some websites claim that Spiro raises estrogen. Others say it has anti-estrogenic effec
×